MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES 100ML 2ML/HR; ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES 100ML 2ML/HR; ELASTOMERIC LFR
Model Number C100020
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 16 mar 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 2026095-2022-00011 for the first report.Fill volume: 95ml, flow rate: 2ml/h, procedure: unknown, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.It was reported that the patient had a previous experience with the pump finishing 10 hours earlier than expected.The pump contained an anti-cancer drug, 5fu.There was no patient injury.

Brand Name
HOMEPUMP C-SERIES 100ML 2ML/HR
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13790771
Report Number2026095-2022-00016
Device Sequence Number3906307
Product Code MEB
UDI-Device Identifier10680651135619
UDI-Public10680651135619
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberC100020
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Initial Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown